2 doctors weighed in:

Is it normal for my vagina to smell like medicine whenever i'm on my pills? :/ thank you!

2 doctors weighed in
Dr. Stephen Pappachen
Obstetrics & Gynecology

In brief: It's possible

The processing of compounded and/or synthetic substances can result in such a manifestation ; especially if by-products are involved.
The temporal relation of the symptoms to consumption of the medicine is noteworthy. Having said this, if the symptoms are persistent, become malodorous and/or lose their temporal relation; evalution an ob/gyn is prudent.

In brief: It's possible

The processing of compounded and/or synthetic substances can result in such a manifestation ; especially if by-products are involved.
The temporal relation of the symptoms to consumption of the medicine is noteworthy. Having said this, if the symptoms are persistent, become malodorous and/or lose their temporal relation; evalution an ob/gyn is prudent.
Dr. Stephen Pappachen
Dr. Stephen Pappachen
Thank
Dr. Karen Dantin
Family Medicine

In brief: Could

Could be the odor from med.

In brief: Could

Could be the odor from med.
Dr. Karen Dantin
Dr. Karen Dantin
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors